# SDR N6WA201413004

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 22,671 hours, 15,572 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR INDICATES OPEN WHEN DOOR IS CLOSED, RED DOOR INDICATION ON EICAS PANEL.  ADJUSTED PX46 PROX SWITCH IAW AMM 52-70-04.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW 52-70-00, OPERATIONS CHECKED GOOD AT THIS TIME.
